# SDR SWAA2021122254818

- Difficulty date: December 18, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 26,176 hours, 11,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EXIT LIGHT FELL OFF. ; / [01] REINSTALLED MID CABIN EXIT LIGHT LENS PER AMM 33-51-01
